• entries
  • comments
  • views



Anyone have the side effect of being very tired while on Accutane? Holy buckets, I could not get my butt up off the couch today!!! It's beautiful outside but I just can't seem to get myself out there! Pretty sure I'm having symptoms of depression already. But I suffered from depression and anxiety before taking this medicine so it doesn't surprise me. I regulate my depression with good ol' exercise! Although, I haven't been able to make it to the gym for over a month due to a nasty cough. My cough is gone so hopefully I can make myself get back to it :)

That's all :)

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now